Research ArticleOpen accessPhrase in the titleOn Computing of Eigenvalues of Differential Equations Q = λP with Eigenparameter in Boundary ConditionsS. M. Al-HarbiJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 29 Jan 2011 · 6,829 accessesView PDFCite
122 results for “differential equations”
Set a search alertResearch ArticleOpen accessPhrase in the titleNumerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,987 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleConvergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsO. Olotu, S.A. OlorunsolaAmerican Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,110 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleEstimation of the Parameters of the Stochastic Differential Equations Black-Scholes Model Share Price of GoldKhaldi Khaled, Meddahi SamiaJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,716 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleApproximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform MethodEman Abuteen, Asad Freihat, Mohammed Al-Smadi et al.Journal of Mathematics and Statistics, Vol. 12, Issue 1 · 26 Mar 2016 · 7,907 accessesView PDFCite
Research ArticleOpen accessIn the keywordsRK4 Differential Equation to improve QoS in an eUTRAN LTE Network: A Deterministic vs. Stochastic ApproachBrou Pacôme, Pandry Ghislain, Bodjré Aka Hugues Félix, Oumtanaga SouleymaneJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 3 Jul 2025 · 5,880 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Cartesian Regulator for an Ideal Position-Servo Actuated Didactic Mechatronic Device: Asymptotic Stability AnalysisGabriela Zepeda, Rafael Kelly, Carmen MonroyAmerican Journal of Engineering and Applied Sciences, Vol. 15, Issue 3 · 16 Sep 2022 · 5,825 accessesView PDFCite
Research ArticleOpen accessIn the keywordsComputational Analysis of Network ODE Systems in Metric Spaces: An ApproachSusmit BagchiJournal of Computer Science, Vol. 13, Issue 1 · 1 Mar 2017 · 7,895 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA New Perturbative Approach in Nonlinear Singularity AnalysisTat-Leung YeeJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,334 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton MethodZanariah Abdul Majid, Phang Pei See, Mohamed SuleimanJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,887 accessesView PDFCite